# SDR DL76G080157

- Difficulty date: February 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 31,313 hours, 11,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING OPN 58118 FINAL ESCAPE SYSTEM CHECK FOUND FOUND SLIDE WAS PARTIALLY DE-LACED AND BOTH FWD AND AFT DEPLOYMENT CABLES AND AND DEPLOYMENT CABLE RETRACTORS WERE NOT INSTALLED ON THE A/C.  PARTS WERE ORDERED AND DISCREPANCY CORRECTED.
